# SDR ASAA0957143

- Difficulty date: December 8, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 12,335 hours, 3,744 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Condition: Malfunctioned
- Location: Engine Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONG TERM FAULT MSG 76 31361 START LEVER SIGNAL DISAGREE LEG 1 ENG NR 1.  FFR SHOWS 2 FAULTS NR 1 ENGINE MSG 76 31361.  ACCOMPLISHED FIM TASK 76 11 00 & INPUT MONITORING DISCRETES TESTS ON NR 1 START LEVER SEL POS SW DEU1 DEU2 GROUND VERIFICATION TEST OPS CHECK NORMAL.  ALSO ACCOMPLISHED T/C 54973 ENGINE FMC CDU FAULTS BOTH ENGINES NO FAULTS FOUND.
